Up set tummy

Discussion in 'Side-Effects of Duromine' started by Traci Coc, Jul 28, 2014.

  1. Traci Coc

    Traci Coc Member
    Registered

    Joined:
    Jul 27, 2014
    Messages:
    20
    Likes Received:
    26
    Hi...this is my 7th day on duromine..the last couple of days I have had a really upset tummy..
    Needing to use the bathroom urgently...
    I have been eating well and drinking plenty of water...
    Is upset tummy a side effect of duromine...
     
  2. Kyles

    Kyles Member
    Registered

    Joined:
    Jul 24, 2014
    Messages:
    42
    Likes Received:
    58
     
  3. kookie

    kookie New Member
    Registered

    Joined:
    Jul 28, 2014
    Messages:
    28
    Likes Received:
    8
    My doctor told me to watch for changes in my "bathroom" needs. Id check in with your gp just to be sure.
     
    Traci Coc likes this.
  4. Nothappy 86

    Nothappy 86 New Member
    Registered

    Joined:
    Aug 3, 2014
    Messages:
    3
    Likes Received:
    0
    Hi guys- first time user, day 1 , took duromine tablet and multi vitamins, had upset stomach and a "feelin of needing to burp or vomit , almost like indigestion of heart burn",
    And having dry mouth which I have drank a lot of water .
    Bit of tightness in the chest,
    Are these symptoms normal?
     
  5. Kyles

    Kyles Member
    Registered

    Joined:
    Jul 24, 2014
    Messages:
    42
    Likes Received:
    58
    Hi
    Sorry to hear of your side effects, I only experienced dry mouth for 2 nights,and 2 sleepless nights.
    Maybe you need to talk to your dr.
    Good luck
    K
     
  6. Nothappy 86

    Nothappy 86 New Member
    Registered

    Joined:
    Aug 3, 2014
    Messages:
    3
    Likes Received:
    0
    Will see how we go today. Day 2. Thanks for your response
     
  7. Traci Coc

    Traci Coc Member
    Registered

    Joined:
    Jul 27, 2014
    Messages:
    20
    Likes Received:
    26
    today is day 14.. I am having no more tummy upset..
    Dry mouth and trouble sleeping are still with me...
    Other wise feeling good..
     
  8. Kyles

    Kyles Member
    Registered

    Joined:
    Jul 24, 2014
    Messages:
    42
    Likes Received:
    58
    That's good news then, dry mouth is bearable, I used chewing gum sugar free sometimes just to get me thru dry mouth, also of course more water :)
    Good luck
     
  9. Traci Coc

    Traci Coc Member
    Registered

    Joined:
    Jul 27, 2014
    Messages:
    20
    Likes Received:
    26
    I think if I drink anymore water I will drown..lol
     
    KaylaLouise, Kyles and kookie like this.
  10. Kyles

    Kyles Member
    Registered

    Joined:
    Jul 24, 2014
    Messages:
    42
    Likes Received:
    58
    Hahahahahahaha I so know what you mean, I felt that way too :)
     
    kookie and Traci Coc like this.
  11. Hazel69

    Hazel69 New Member
    Registered

    Joined:
    Sep 12, 2014
    Messages:
    5
    Likes Received:
    2
    I am on day 11 and am sleeping OK mostly. The big problem that has developed is the most incredible indigestion pain on my left side just under my ribcage, and incessant burping and some diarrhoea. the pain is driving me mad. I have a constant dry mouth and have been drinking a lot of water, but not enough to explain this. I was thinking it was the occasional high FODMAPS foods I have eaten lately, or maybe I have suddenly developed lactose intolerance (there is lactose in the duromine capsules) and I was having protein shakes with milk. But today no milk and still lots of pain. i have checked blood pressure and pulse and they are normal for me. tomorrow i am going to try the duromine with breakfast rather than as soon as i wake up on an empty stomach. i can't have given myself a peptic ulcer in 10 days can I? why does duromine cause indigestion? anyone else got this going on?
     
  12. sammy b

    sammy b New Member
    Registered

    Joined:
    Mar 4, 2015
    Messages:
    9
    Likes Received:
    0
    Im on day2, n hv been experiencing the same side effects. The upset tummy is the worst, everything else I can bare. Im hoping it goes away wit tym
     
  13. sammy b

    sammy b New Member
    Registered

    Joined:
    Mar 4, 2015
    Messages:
    9
    Likes Received:
    0
    Day 3 on 30mg and it seems 2 b getting slightly better. This morning afta taking D I was convince im quitting, the side effects were just 2 much, especially the upset tummy. But slowly the side effects seem 2 b fading. No more headache, dry mouth n the nausea isnt so bad anymore, still get diarrhoea n the tum still aches but im hopeful :) looking 4ward 2 my 1st weigh in
     
  14. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,110
    Likes Received:
    848
    :( Please reconsider your menu. Because your upset stomach might be caused by foods you eat. But of course you know it
    And try to sleep more, if you can't - make your day extremely busy (pysically) this way you can get a better sleep at night and your headaches disappear as well. Oh, and drink more water:D
     
Loading...